# SDR ASAA0410370

- Difficulty date: August 12, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND RIGHT OVERWING EMERGENCY EXIT LOWR INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT BATTERY PACK ASSEMBLY PER AMM.  (M)
